About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 2013 (2013), Article ID 302628, 4 pages
http://dx.doi.org/10.1155/2013/302628
Research Article

The Dirichlet Problem for the Equation in the Exterior of Nonclosed Lipschitz Surfaces

KIAM, Miusskaya Sq. 4, Moscow 125047, Russia

Received 20 March 2012; Accepted 7 September 2012

Academic Editor: Attila Gilányi

Copyright © 2013 P. A. Krutitskii. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. A. Krutitskii, “The Dirichlet Problem for the Equation in the Exterior of Nonclosed Lipschitz Surfaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2013, Article ID 302628, 4 pages, 2013. doi:10.1155/2013/302628